# SDR DALA2021042102336

- Difficulty date: April 12, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,129 hours, 37,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 2L SLIDE DOOR LIGHT INOP. CORRECTIVE ACTION: RPLCD PROX SENSOR S10218 REF B757 WDM 25-66-11 AND WSPM CH 20. (7556902)
